# SDR CA960103014

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Condition: Contaminated
- Location: Nr 2 Engine
- Part time: 8,148 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN)IN CLIMB, A LEVEL 3 WARNING WAS RECEIVED, THE ENGINE OIL PRESSURE LIGHT ILLUMINATED AND OIL PRESSURE INDICATED BELOW 40 PSI. THE PILOT SHUT DOWN THE ENGINE AND THE AIRCRAFT RETURNED TO ITS POINT OF DE PARTURE. POST FLIGHT INSPECTION REVEALED CONTAMINATED FUEL. THE FUEL COOLED OIL COLLER WAS REPLACED.
